# SDR AMTA200301238

- Difficulty date: September 27, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N528AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Engine: Rroyce RB211535E4
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG022AC
- Part serial: 2336841
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

GENERATOR DROPPED OFF LINE, FOLLOWED BY ENGINE PARAMETERS THAT INDICATED THE ENGINE HAD FLAMED OUT.  REPLACED FFG PER MM 73-21-01.  REPLACED HP FUEL PUMP PER MM 73-11-03.  REPLACED LP FUEL PUMP PER MM 73-11-01.  REPLACED FUEL PRESSURE SWITCH PER MM 73-35-01.  REPLACED LP FUEL PUMP SCAVENGE FILTER PER MM 73-11-10.  AIRCRAFT OK FOR SERVICE.  (M)
